# SDR SWIA200412792

- Difficulty date: January 19, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 4,405 hours, 3,834 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 INOP STATUS MESSAGE ON TAXI WOULD NOT RE-ENGAGE.  REPLACED STAB TRIM CONTROL PANEL WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N  601R51706-3.
